# SDR VNAA202412240076

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT POTABLE WATER DRAIN CHANNEL IS CORRODED AROUND DRAIN CUT OUT AND GROUND STUD.   REMOVED AND REPLACED AFT POTABLE WATER DRAIN P/N:MM670-43255-001 IAW CRJ 700 SRM 51-42-06-001-001-A01         MM670-43255-001
